# SDR FDEA201403060454

- Difficulty date: March 6, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100488
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN CRACKED.  REPAIRED IAW EA F-5210-T0306364 PART 1.   REPAIR CLASSIFIED AS MAJOR
